# SDR 2010FA0000567

- Difficulty date: June 14, 2010
- Submitted: June 14, 2010
- Operation: General aviation
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 1650
- Aircraft time: 28,343 hours, 11,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53230226200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FORWARD WING TO BODY FAIRING SUPPORT PLATE CRACKED APPROX .5" LONG AT FR34.  R & R PLATE IAW SRM 53-25-11 AND 51-42-11.  PLATE IS LISTED AS PRIMARY STRUCTURE BY THE MFG.
